Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 60, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 16, 2016, 3:04 PM CDT. It took effect at Jul 17, 2016, 7:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2016, 3:04 PM CDT (20:04 UTC)
- In effect from
- Jul 17, 2016, 7:00 AM CDT
- Expired
- Jul 17, 2016, 9:16 PM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
869 WHUS73 KMKX 162004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CDT SAT JUL 16 2016 ...GUSTY SOUTHWEST WINDS SUNDAY... .A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS STARTING SUNDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. WIND GUSTS UP TO 30 KNOTS ARE EXPECTED. WAVE HEIGHTS WILL MAINLY BE IN THE 3 TO 4 FEET RANGE...WITH HIGHER WAVES NEAR 4 TO 6 FEET FROM SHEBOYGAN TO PORT WASHINGTON. LMZ643>646-170415- /O.NEW.KMKX.SC.Y.0060.160717T1200Z-160718T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CDT SAT JUL 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS SUNDAY MORNING AND AFTERNOON. * WAVES: 3 TO 4 FEET...WITH LARGER WAVE HEIGHTS BETWEEN 4 AND 6 FEET FROM SHEBOYGAN TO PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JTS WWW.WEATHER.GOV/MKX
6 follow-up statements
415 WHUS73 KMKX 170222 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 PM CDT SAT JUL 16 2016 ...BREEZY SOUTH TO SOUTHWEST WINDS SUNDAY... .A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OVER THE NEARSHORE WATERS STARTING SUNDAY MORNING AND PERSISTING THROUGH THE REST OF THE DAY. WIND GUSTS UP TO 25 KNOTS ARE EXPECTED. WAVE HEIGHTS WILL MAINLY BE IN THE 2 TO 4 FEET RANGE... WITH HIGHER WAVES OF 3 TO 5 FEET FROM SHEBOYGAN TO PORT WASHINGTON. LMZ643>646-171030- /O.CON.KMKX.SC.Y.0060.160717T1200Z-160718T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 PM CDT SAT JUL 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 1 AM CDT MONDAY... * WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS UP TO 25 KNOTS SUNDAY MORNING AND AFTERNOON. * WAVES: 2 TO 4 FEET...WITH LARGER WAVE HEIGHTS BETWEEN 3 AND 5 FEET FROM SHEBOYGAN TO PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
255 WHUS73 KMKX 170754 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 AM CDT SUN JUL 17 2016 ...BREEZY SOUTH WINDS DEVELOPING THIS MORNING... .A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL RESULT IN GUSTY SOUTH WINDS DEVELOPING THIS MORNING AND CONTINUING INTO TONIGHT. GUSTS OF 25 TO 30 KNOTS ARE EXPECTED. THESE WINDS WILL CAUSE WAVES TO BUILD TO 2 TO 4 FEET...WITH HIGHER WAVES OF 3 TO 5 FEET NORTH OF NORTH POINT LIGHT TO SHEBOYGAN. THE WINDS AND WAVES WILL DIMINISH TONIGHT AS THE COLD FRONT MOVES THROUGH THE REGION. LMZ643>646-171600- /O.CON.KMKX.SC.Y.0060.160717T1200Z-160718T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 AM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT MONDAY... * WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS THIS MORNING CONTINUING THIS AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET FROM NORTH POINT LIGHT SOUTH TO WINTHROP HARBOR...AND 3 TO 5 FEET NORTH OF NORTH POINT LIGHT TO SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
362 WHUS73 KMKX 171429 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CDT SUN JUL 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES THROUGH LATE AFTERNOON... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL RESULT IN GUSTY SOUTH WINDS THROUGH LATE AFTERNOON. GUSTS OF 25 TO 30 KNOTS ARE EXPECTED. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 4 FEET...WITH HIGHER WAVES OF 4 TO 6 FEET NORTH OF NORTH POINT LIGHT TO SHEBOYGAN. THE WINDS AND WAVES WILL DIMINISH TONIGHT AS THE COLD FRONT MOVES THROUGH THE REGION. LMZ643-644-172230- /O.CON.KMKX.SC.Y.0060.000000T0000Z-160718T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 929 AM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: SOUTH WINDS UP TO 30 KNOTS BECOMING 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 4 FEET BUILDING TO 4 TO 6 FEET BY NOON... THEN SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-172230- /O.CON.KMKX.SC.Y.0060.000000T0000Z-160718T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS THIS MORNING CONTINUING THIS AFTERNOON. * WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
754 WHUS73 KMKX 171820 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 120 PM CDT SUN JUL 17 2016 ...GUSTY SOUTHWEST WINDS THROUGH LATE AFTERNOON... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT IS RESULTING IN GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS THROUGH LATE AFTERNOON. GUSTS OF 25 TO 30 KNOTS ARE EXPECTED. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 4 FEET...WITH HIGHER WAVES OF 4 TO 6 FEET NORTH OF NORTH POINT LIGHT TO SHEBOYGAN. THE WINDS AND WAVES WILL DIMINISH TONIGHT AS THE COLD FRONT MOVES THROUGH THE REGION. LMZ643-644-172230- /O.CON.KMKX.SC.Y.0060.000000T0000Z-160718T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 120 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: SOUTHWEST 25 TO 30 KNOTS BECOMING 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 4 TO 5 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-172230- /O.CON.KMKX.SC.Y.0060.000000T0000Z-160718T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 120 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: SOUTHWEST 25 TO 30 KNOTS BECOMING 15 TO 20 KNOTS LATE IN THE AFTERNOON * WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
948 WHUS73 KMKX 172017 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT SUN JUL 17 2016 ...GUSTY SOUTHWEST WINDS THROUGH LATE AFTERNOON... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT IS RESULTING IN GUSTY SOUTHWEST WINDS OVER THE NEARSHORE WATERS THROUGH LATE AFTERNOON. THESE WINDS ARE CAUSING HIGH WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL DIMINISH THIS EVENING AS THE COLD FRONT MOVES THROUGH THE REGION. LMZ643-644-180300- /O.EXT.KMKX.SC.Y.0060.000000T0000Z-160718T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 317 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS DIMINISHING TO 15 TO 20 KNOTS BY EARLY EVENING. * WAVES: 4 TO 5 FEET SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-180300- /O.EXT.KMKX.SC.Y.0060.000000T0000Z-160718T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS DIMINISHING TO 15 TO 20 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
361 WHUS73 KMKX 180216 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CDT SUN JUL 17 2016 ...WINDS AND WAVES DIMINISHING OVER THE NEARSHORE WATERS... .MARINE WEATHER AND WAVE OBSERVATIONS HAVE SHOWN A DECREASE IN WESTERLY WINDS AND WAVE HEIGHTS THIS EVENING. LIGHT WINDS AND LOW WAVE HEIGHTS ARE EXPECTED FOR THE EARLY PORTION OF THE WEEK. LMZ643>646-180330- /O.CAN.KMKX.SC.Y.0060.000000T0000Z-160718T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 PM CDT SUN JUL 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVE HEIGHTS HAVE BEEN DIMINISHING THIS EVENING. WEST WINDS OF 10 TO 15 KNOTS WITH 1 TO 3 FOOT WAVE HEIGHTS ARE EXPECTED THE REMAINDER OF THE EVENING...WITH LESSENING WINDS AND WAVES CONTINUING THROUGH THE NIGHT. $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 11:42 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 16, 11:42 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1142 AM CDT SAT JUL 16 2016 .UPDATE... High pressure over the Great Lakes region is resulting in mostly sunny skies and quiet weather across southern Wisconsin today. High temperatures are on track to reach the upper 70s inland. A lake breeze will keep temps cooler in the lower to mid 70s near Lake Michigan. A weak shortwave trough crossing Lake Superior this afternoon could lead to a few showers with a few rumbles of thunder in the north half of Wisconsin. Kept the slight chance mention for Marquette and Green Lake counties. && .AVIATION/18Z TAFS/... SCT to BKN cumulus clouds with bases between 3500 and 5000 feet developed across southern WI late this morning. Expect these to thin out later this afternoon with better mixing. A lake breeze will shift winds to the southeast at MKE and ENW by early afternoon. Showers and storms developing in the Dakotas this afternoon will track through MN and be weakening as they reach western WI early Sunday morning. Showers and thunderstorms will be possible across south central WI through Sunday morning. These could produce MVFR or lower ceilings and visibilities within heavier showers. Another round of thundestorms is expected to develop somewhere between eastern IA, southeast MN, and western WI Sunday afternoon. These will track through southern WI and/or northern IL through Sunday evening and could be severe. && .MARINE... South winds will increase to 10 to 15 knots this afternoon. The winds will settle down temporarily this evening. However south winds will begin to increase late tonight into Sunday ahead of an approaching low pressure system and front. A surge of warm air ahead of these systems may bring a period of tstorms to the near shore waters Sunday morning, with more storms possible later in the day. Gusty south winds and building waves on Sunday are looking more likely to reach Small Craft Advisory levels as well. && .PREV DISCUSSION... /Issued 337 AM CDT SAT JUL 16 2016/ TODAY AND TONIGHT...Forecast Confidence Is Medium. Light boundary layer winds and cool temperatures within a degree or two of the dew point will result in patchy shallow fog early this morning. The fog will burn off quickly after 12z. Lingering thermal trof and mid-level moisture and weak instability may trigger a few more showers and isolated aftn t-storms over mainly central WI today. These may brush the Berlin and Westfield areas but should remain brief and light. The threat will diminish during the afternoon, as the column warms and the deeper rh moves off to the northeast. A warmer day is expected with more sunshine, helping push temperatures well into the 70s to around 80 in the west. A period of sct-bkn cu is likely this morning into the early aftn. A lake breeze will develop this morning, keeping areas near Lake Michigan a few degrees cooler in the afternoon. The protective high pressure ridge will move off to the east tonight, as low pressure troffing strengthens across the northern plains. Increasing low level winds ahead of this trof will result in a surge of warm air and atmospheric moisture after midnight tonight across the tri-state area. While the focus of the low level jet will be farther north, enough elevated instability and moisture advection is expected farther south to result in an increasing chance for convection late tonight across the western CWA. Expected elevated instability looks marginal for supporting strong storms at this point prior to 12z. SUNDAY THROUGH MONDAY NIGHT...Forecast Confidence Is Medium. Main issue Sunday into Sunday night will be how convection will evolve across the region, and the severe weather possibilities. Synoptic models are showing two possible areas of convection for Sunday morning, one moving through northern Wisconsin, and the other through either southern Wisconsin or northern Illinois. A good feed of warm and moist air via the low level jet should help these convective areas along into the morning hours. Mesoscale models show a more singular area of convection moving east into western Wisconsin, then sliding southeast through the rest of the state in the late morning and early afternoon. GFS has more elevated CAPE than the NAM for this first round Sunday morning, though both have fairly robust deep layer bulk shear values. Cannot rule out some strong or severe storms during this time. Continued the likely POPs for Sunday morning into early afternoon. Second round of convection would be along and ahead of the southeastward moving cold front for late Sunday afternoon into Sunday evening. The synoptic models seem to have more QPF over northern Illinois Sunday evening, with the NAM fairly dry. The NAMNest and WRF/NMM mesoscale models suggest convection developing either in far southeast Minnesota/northeast Iowa and shifting through southwest and south central Wisconsin. Others are further north or south with the best convection. Certainly some uncertainty here with how things will evolve. A lot will depend on if airmass can recover from first round of storms, and if a decent 500 mb shortwave trough can move through the region. It stays well north of the area on the latest model runs. Backed off on POPs somewhat for the afternoon in parts of the area with the uncertainty. Severe weather is possible Sunday afternoon and evening, with robust deep layer bulk shear and building mean layer CAPE, assuming airmass recovery takes place. Heavy rainfall is possible Sunday into Sunday evening, with relatively high precipitable water values and several warm rain process parameters favorable. Does not look as if training storms will be an issue at this time, with cells expected to be moving at a decent clip through the area. We can use some rain as well, given the recent dry spell across the area. After cold front moves through Sunday evening, cooler and less humid air pushes into the area for later Sunday night into Monday. High pressure moving southeast into the region Monday night will maintain quiet weather and less humid conditions. TUESDAY THROUGH FRIDAY...Forecast Confidence Is Medium. GFS/ECMWF show high pressure moving east of the region Tuesday into Tuesday night. It looks like this period will remain dry at this time, with return flow staying just west of the area. Steady warm air advection then develops Wednesday into Friday across the region, as the 500 mb ridge axis flattens out across the region. This should bring very warm and humid conditions back into the region, especially for Thursday and Friday. Highs could reach the lower 90s across most of the area, with heat index values reaching 100 or a bit higher across portions of the area. This will be mentioned in the Hazardous Weather Outlook for now, and worth keeping an eye on for later in the week. Chances for showers and thunderstorms will exist Wednesday into Wednesday night, with models showing some signal for warm air advection precipitation. Kept POPs on lower end for now, with some disagreement among the models with timing and placement of features. May see more/higher POPs added in later forecasts toward the end of the week, if models continue to show warm air advection related QPF. AVIATION/12Z TAFS/... A period of light fog will affect some TAF sites early this morning, except KMKE, however the fog should burn off quickly after 11-12z. Expect a period of sct to potentially briefly bkn cu to develop this morning, due to lingering thermal trof aloft. Should turn mostly few-sct in the aftn, as lingering mid-level moisture begins to move off to the northeast. Thickening clouds should develop later tonight across southern WI, as strong moisture advection begins. Tstorms may affect KMSN after 10z or so, with a period of storms looking more likely over eastern TAF sites between 12z and 18z. MARINE... Light winds will turn onshore later this morning, after 14z or so. Wind speeds will increase slightly after the direction turns onshore, perhaps to 10 to 15 knots this afternoon. The winds will settle down at least temporarily this evening. However, south winds will begin to increase late tonight into Sunday ahead of an approaching low pressure system and front. A surge of warm air ahead of these systems will likely bring a period of tstorms to the nearshore waters Sunday morning, with more storms possible later in the day. Gusty south winds and building waves on Sunday are looking more likely to reach Small Craft Advisory levels as well. BEACHES... A pleasant day at Lake Michigan beaches is expected today, however on onshore breeze will keep the air temperature a little cooler, mostly in the upper 60s to middle 70s. Wave heights will remain 1 to 2 feet today at the beach. Stronger south winds are expected on Sunday, resulting in higher wave heights. Wave heights may rise to between 3 and 5 feet at some beaches, resulting in a high swim risk at Lake Michigan beaches, especially north of Milwaukee from Port Washington to Sheboygan. && .MKX Watches/Warnings/Advisories... WI...None. LM...None. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...MBK Sunday THROUGH Friday...Wood
Hazardous weather outlook, Jul 16, 4:02 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 AM CDT SAT JUL 16 2016 WIZ046-047-051-052-056>060-062>072-170915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 402 AM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE TONIGHT WEST AND SOUTHWEST OF MADISON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY SUNDAY MORNING...WITH THE CHANCE FOR STORMS CONTINUING SUNDAY AFTERNOON AND NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. GUSTY SOUTH WINDS AND BUILDING WAVES MAY RESULT IN DANGEROUS CURRENTS AND A HIGH SWIM RISK AT LAKE MICHIGAN BEACHES ON SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE, HOT AND HUMID AIR IS EXPECTED TO SETTLE INTO SOUTHERN WISCONSIN LATER NEXT WEEK. DAYTIME HEAT INDEX VALUES MAY RISE TO BETWEEN 95 AND 105 ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY INTO SUNDAY NIGHT. LMZ643>646-170915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 AM CDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY SOUTH WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS ON SUNDAY AND SUNDAY NIGHT. THUNDERSTORMS ARE LIKELY SUNDAY MORNING...WITH THE CHANCE FOR STORMS CONTINUING SUNDAY AFTERNOON AND NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:47 PM CDT | Beach Hazards Statement | MKX | Ozaukee, Sheboygan | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.